# SDR CALA2021110302020

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 83,514 hours, 11,836 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 141T51277
- Condition: Corroded
- Location: Sta 303
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-0172 CABIN STA 303 LBL 13 TO 53 FLOOR BEAM FOUND CORROSION TRANSFER REF. NON-ROUTINE LP 9131181 AND ORIGINATED BY EMP NO. V897790 CABIN STA 303 LBL 3" TO LBL 66" FLOOR BEAM REPAIRED AS PER SRM 53-00-51-2R-1 REPAIR 1 FIG 201 ATTACH FORM 44.0008 ITEM 1-24 ACCOMPLISHED ADD EMP:V897790 INSPECTED BY HX203141, APPROVED.
